Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 34, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 19, 2016, 3:43 PM EST. It took effect at Nov 19, 2016, 7:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 3:43 PM EST (20:43 UTC)
- In effect from
- Nov 19, 2016, 7:00 PM EST
- Expired
- Nov 20, 2016, 4:00 PM EST
- In force
- 21 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
711 WHUS72 KMFL 192043 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 343 PM EST SAT NOV 19 2016 AMZ650-651-670-671-GMZ656-657-676-200445- /O.NEW.KMFL.SC.Y.0034.161120T0000Z-161120T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 343 PM EST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET WITH UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
268 WHUS72 KMFL 200708 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 208 AM EST SUN NOV 20 2016 AMZ650-651-670-671-GMZ656-657-676-202100- /O.CON.KMFL.SC.Y.0034.000000T0000Z-161120T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 208 AM EST SUN NOV 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
596 WHUS72 KMFL 202107 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 407 PM EST SUN NOV 20 2016 AMZ650-651-670-671-GMZ656-657-676-202215- /O.EXP.KMFL.SC.Y.0034.000000T0000Z-161120T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 407 PM EST SUN NOV 20 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE. THE WIND IS FORECAST TO REMAIN BETWEEN 15 AND 20 KNOTS, AND SEAS WILL REMAIN IN THE 5 TO 8 FEET RANGE. THIS CONDITIONS MAY CAUSE HAZARDOUS CONDITIONS FOR SOME SMALL CRAFT. THEREFORE, WHILE THE ADVISORY IS NO LONGER IN EFFECT, SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 3:43 PM EST, 0 minutes earlier.
Area forecast discussion, Nov 19, 3:43 PM EST, 0 minutes before
Area Forecast Discussion National Weather Service Miami FL 343 PM EST Sat Nov 19 2016 .DISCUSSION... Short term (Tonight-Monday)...models show a very weak cold front boundary moving through the florida peninsula through Sunday. Forecast POPS and weather associated with this front remain very low, thus conditions should remain relatively dry around South Florida through the rest of the weekend. Only noticeable impact will be an increase in mainly northerly winds with possible gusty periods over the coastal waters Sunday morning. With a drier and cooler air mass in place, along with the stronger northerly winds, expect a rather chilly morning on Monday with temperatures dropping as low as low-mid 40s across interior portions of South Florida. Long term (Monday Night-Friday)...models depict broad high pressure building across the region in the wake of the FROPA, bringing a moderating trend in temperatures through the long term. Both global models show another cold front migrating east-southeast across the southeast states, reaching South Florida by late Thanksgiving and into Friday. Some rain showers are possible. The frontal boundary will stall over South Florida late in the week, bringing some minimal rain chances to the region. && .MARINE... Conditions over the South Florida waters will deteriorate behind a frontal boundary expected to push into the region from tonight and through Sunday. Small Craft Advisory is in effect for most coastal waters from tonight and through Sunday afternoon with winds and seas building behind the front. Conditions should improve starting Sunday evening and through Monday. && .AVIATION... A cold front will approach the area late tonight. Ahead of it, some cigs around 040 or 050 are possible through the evening hours. The wind has been uncooperative, bouncing between NW and NE at some locations, although models indicate they should all come around to NE this afternoon. Then this evening they should go back to NW. They will continue to ne NW with the frontal passage, but increase around daybreak to 10 to 12 kts. The front is forecast to be dry, with VFR conditions through the TAF period. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 62 76 54 75 / 0 0 10 0 Fort Lauderdale 64 77 59 76 / 0 10 10 0 Miami 64 77 59 76 / 0 0 10 0 Naples 57 72 48 74 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION/MARINE...17/AR AVIATION...SI
Hazardous weather outlook, Nov 19, 8:37 AM EST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 837 AM EST SAT NOV 19 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 837 AM EST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF RIP CURRENTS WILL INCREASE AGAIN EARLY NEXT WEEK BEHIND THE PASSAGE OF THE COLD FRONT. MARINE CONDITIONS MAY DETERIORATE EARLY SUNDAY INTO SUNDAY NIGHT AS NORTHERLY WINDS INCREASE BEHIND THE NEXT FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.